# SDR QOCF2012F00034

- Difficulty date: December 23, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N16462
- Make and model: Boeing 747-400
- Aircraft serial: 27173
- Aircraft time: 78,253 hours, 12,967 cycles
- Engine: Ge CF680C2B1F
- Engine time: 49,092 hours, 8,819 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B1F
- Part serial: 706157
- Condition: Flamed Out
- Location: Nr 2
- Part time: 49,092 hours, 8,819 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(B-16462) NR 2 ENGINE FLAMEOUT DURING LANDING AT SPEED 50 KNOTS WITH FULL REVERSER IN ANC.
